# SDR CALA2025100109494

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,293 hours, 29,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13221
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER UPPER ATTACHED ANGLE CRACKED AT LBL 7, BS 663.   REMOVED AND FABRICATED A NEW UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5, FIGURE 202, DETAIL B, SHT 4.
